# SDR SWAA2023072080755

- Difficulty date: July 20, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 61,171 hours, 36,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSEMBLY AT SEAT POSITION 9A ( LEFT SIDE) INOP<[01] R&R EMERGENCY LIGHT LAMP ASSEMBLY PER AMM 33-51-03. OPS CHECK GOOD NO FURTHER DEFECTS NOTED.
